MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS INSULIN; IMMUNOREACTIVE INSULIN TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS INSULIN; IMMUNOREACTIVE INSULIN TEST SYSTEM
Catalog Number 07027559190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).The expiration date was july 2018.(b)(6).
 
Event or Problem Description
The customer stated that they received erroneous results for two samples from the same patient tested with elecsys insulin on a cobas 8000 e 801 module.It was asked, but it is not known if the erroneous results were reported outside of the laboratory.The first sample initially resulted with an insulin value of 53.2 uu/ml when tested on the e 801 analyzer.The sample was repeated on the e 801 analyzer on (b)(4) 2018, resulting with an insulin value of 49.9 uu/ml.The second sample resulted with an insulin value of 49.6 uu/ml when tested on the e 801 analyzer.The samples were sent to other laboratories for testing on siemens centaur analyzers, resulting with values of 7.8 uu/ml and 7.6 uu/ml.It is not known which of the two samples each of the two repeat values correspond to.No adverse events were alleged to have occurred with the patient.The e 801 analyzer serial number was (b)(4).
 
Additional Manufacturer Narrative
Calibration data was within expectations.Quality controls recovered within expectations on the day of the event.A general reagent issue can likely be excluded since quality controls were within expectations.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS INSULIN
Common Device Name
IMMUNOREACTIVE INSULIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7897525
Report Number1823260-2018-03225
Device Sequence Number11189256
Product Code CFP
UDI-Device Identifier04015630940042
UDI-Public4015630940042
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K001104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number07027559190
Device Lot Number269698
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer09/04/2018
09/04/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date11/16/2018
11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR